# SDR SIMA201906043003

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 45,190 hours, 40,980 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00540
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT GATE, EICAS "PRESN AUTO FAIL" PRESENTED.  WHITE SMOKE NEAR THRUST LEVERS AND ELECTRICAL BURNING SMELL.  FOUND "PRESS CONTROL" F8 BREAKER POPPED. (ENGINES WERE NOT RUNNING)-C/A-FOUND SMELL  AND WHITE SMOKE COMING FROM AUTO PRESSURIZATION DIGITAL CONTROLLER.  RESET BREAKER (F8) REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB-145 AMM 21-31-01, OPS CHECK GOOD.  NO DEFECTS NOTED.
